# SDR CA970902036

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Failed
- Location: N1 Engine
- Part time: 11,974 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A POPPING SOUND WAS HEARD IMMEDIATELY AFTER TAKEOFF ACCOMPANIED BY DECAYING PARAMETERS AND AN "ENGINE OUT" WARNING LIGHT ON NR1 ENGINE. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO ITS DEPARTURE POINT. POST FLIGHT INSPECTION FOUND THE MAIN FUEL CONTROL UNIT TO BE FAULTY. THE MAIN FUEL WAS REPLACED AND THE AIRCRAFT RETIURNED TO SERVICE.
